Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/5571,
  title    = {Periodic Solutions of Recurrent Neural Networks with Distributed Delays and Impulses on Time Scales},
  author    = {Yaping Ren and  Yongkun Li},
  country   = {},
  institution={},
  abstract  = {In this paper, by using the continuation theorem of coincidence degree theory, M-matrix theory and constructing some suitable Lyapunov functions, some sufficient conditions are obtained for the existence and global exponential stability of periodic solutions of recurrent neural networks with distributed delays and impulses on time scales. Without assuming the boundedness of the activation functions gj, hj , these results are less restrictive than those given in the earlier references.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {5},
  number    = {8},
  year      = {2011},
  pages     = {1351 - 1360},
  ee        = {http://waset.org/publications/5571},
  url       = {http://waset.org/Publications?p=56},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 56, 2011},
}